A1 Journal article (refereed)
A reliable incremental method of computing the limit load in deformation plasticity based on compliance : Continuous and discrete setting (2016)


Haslinger, J., Repin, S., & Sysala, S. (2016). A reliable incremental method of computing the limit load in deformation plasticity based on compliance : Continuous and discrete setting. Journal of Computational and Applied Mathematics, 303, 156-170. doi:10.1016/j.cam.2016.02.035


JYU authors or editors


Publication details

All authors or editors: Haslinger, Jaroslav; Repin, Sergey; Sysala, Stanislav

Journal or series: Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Publication year: 2016

Volume: 303

Issue number: 0

Pages range: 156-170

Publisher: Elsevier BV * North-Holland; Computational and Applied Mathematics Group

Place of Publication: Amsterdam

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1016/j.cam.2016.02.035

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/49138


Free keywords: variational problems with linear growth energy; incremental limit analysis; elastic-perfectly plastic problems; finite element approximation


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 2


Last updated on 2020-17-10 at 19:26